# SDR HALA2018101200492

- Difficulty date: October 11, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8471
- Aircraft time: 51 hours, 13 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OPEN - ATB - AFT CARGO OPEN WARNING IN CLIMB OUT 2500FT. ECAM DOOR PAGE INDICATIONS CARGO DOOR, (INDICATIONS MAY BE INOPERATIVE PROVIDED A VISUAL CHECK IS MADE BEFORE EACH DEPARTURE TO CONFIRM THAT DOORS ARE CLOSED AND LOCKED). SUP - ATB -  PERFORMED ALTERNATIVE TEST OF PROXIMITY SWITCH PER AMM 52-35-00 TEST GOOD AMM 52-35-00 TEST GOOD PRESSURIZED TO 4.5 PSI DEFERENTIAL NO ECAM WARNING NOTED MIC SHEET CLEARED PLACARD REMOVED.
